MathSciNet Relay Station
MathSciNet bibliographic data
MR1305288 11J70 (11A55 11K50)
Barbolosi, Dominique; Jager, Hendrik On a theorem of Legendre in the theory of continued fractions. J. Théor. Nombres Bordeaux 6 (1994), no. 1, 81–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement